Alert archive / Pennsylvania / Frost Advisories in 2012
Frost Advisory 4, NWS State College, PA
NWS State College, PA issued this frost advisory at Apr 29, 2012, 9:51 AM EDT for 13 counties in Pennsylvania. It took effect at Apr 30, 2012, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 9:51 AM EDT (13:51 UTC)
- In effect from
- Apr 30, 2012, 3:00 AM EDT
- Expired
- Apr 30, 2012, 8:29 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, York County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093 WWUS71 KCTP 291351 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 951 AM EDT SUN APR 29 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-300300- /O.UPG.KCTP.FZ.A.0010.120430T0700Z-120430T1300Z/ /O.NEW.KCTP.FZ.W.0016.120430T0700Z-120430T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 951 AM EDT SUN APR 29 2012 ...A FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. THE THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE MOUNTAINS OF NORTHERN PENNSYLVANIA...AND IN THE UPPER 20S TO LOWER 30S IN THE CENTRAL VALLEYS AND MIDDLE SUSQUEHANNA VALLEY. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ024>028-036-056-057-059-063>066-300300- /O.NEW.KCTP.FR.Y.0004.120430T0700Z-120430T1300Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 951 AM EDT SUN APR 29 2012 ...A FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. * TEMPERATURES...OVERNIGHT LOWS BETWEEN 33 AND 36 DEGREES. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE DAMAGED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT
3 follow-up statements
044 WWUS71 KCTP 291754 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 154 PM EDT SUN APR 29 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301300- /O.CON.KCTP.FZ.W.0016.120430T0700Z-120430T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 154 PM EDT SUN APR 29 2012 ...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * TEMPERATURES...IN THE LOWER TO MID 20S ACROSS THE MOUNTAINS OF NORTHERN PENNSYLVANIA WITH A HARD KILLING FREEZE. THE CENTRAL VALLEYS AND COMMUNITIES THROUGHOUT THE SUSQUEHANNA RIVER VALLEY WILL SEE OVERNIGHT LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THE HARD FREEZE ACROSS THE NORTHERN MOUNTAINS COULD DESTROY SENSITIVE VEGETATION AND FLOWERING PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ024>028-036-056-057-059-063>066-301300- /O.CON.KCTP.FR.Y.0004.120430T0700Z-120430T1300Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 154 PM EDT SUN APR 29 2012 ...A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY... * TEMPERATURES...OVERNIGHT LOWS BETWEEN 33 AND 36 DEGREES. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE DAMAGED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT
746 WWUS71 KCTP 300751 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 351 AM EDT MON APR 30 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301300- /O.CON.KCTP.FZ.W.0016.000000T0000Z-120430T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 351 AM EDT MON APR 30 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...THE MOUNTAINS OF NORTHERN PENNSYLVANIA WILL BE IN THE LOWER TO MID 20S THIS MORNING. THE CENTRAL VALLEYS AND COMMUNITIES THROUGHOUT THE SUSQUEHANNA RIVER VALLEY WILL BE IN THE UPPER 20S TO LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THE HARD FREEZE ACROSS THE NORTHERN MOUNTAINS COULD DESTROY SENSITIVE VEGETATION AND FLOWERING PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ024>028-036-056-057-059-063>066-301300- /O.CON.KCTP.FR.Y.0004.000000T0000Z-120430T1300Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 351 AM EDT MON APR 30 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOWS BETWEEN 33 AND 36 DEGREES. * TIMING...EARLY THIS MORNING. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS COULD BE DAMAGED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
607 WWUS71 KCTP 301229 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 829 AM EDT MON APR 30 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-301330- /O.CAN.KCTP.FZ.W.0016.000000T0000Z-120430T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 829 AM EDT MON APR 30 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE CLIMBED QUICKLY INTO THE MID AND UPPER 30S OVER THE PAST HOUR. THEREFORE...THE FREEZE WARNING THAT WAS IN EFFECT UNTIL 9 AM HAS BEEN CANCELLED. $$ PAZ024>028-036-056-057-059-063>066-301330- /O.CAN.KCTP.FR.Y.0004.000000T0000Z-120430T1300Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FRANKLIN-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...CHAMBERSBURG...NEWPORT... HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK... LANCASTER 829 AM EDT MON APR 30 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE CLIMBED QUICKLY TO BETWEEN 40 AND 45 DEGREES OVER THE PAST HOUR. THEREFORE...THE FROST ADVISORY THAT WAS IN EFFECT UNTIL 9 AM HAS BEEN CANCELLED. $$ LAMBERT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Apr 29, 5:57 AM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 29, 5:57 AM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 557 AM EDT SUN APR 29 2012 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE WILL NOSE SOUTHEAST FROM THE GREAT LAKES TODAY. WARMER WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK AS AN UPPER RIDGE BECOMES ANCHORED OVER THE SOUTHEAST STATES AND WESTERN ATLANTIC. AT THE SAME TIME...THE PATTERN SHOULD BECOME MORE UNSETTLED WITH SEVERAL OPPORTUNITIES FOR CONVECTIVE RAINFALL...ESPECIALLY DURING THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TEMPS FALLING ON SCHEDULE AS SKIES HAVE CLEARED OUT. SFC HIGH TAKING OVER AND WILL PROVIDE A CLEAR DAY TODAY. WX PROBLEM OF THE DAY IS THEREFORE THE MAXES...WHICH WILL HAVE TO SOAR TO GET TO NORMALS...BUT THIS WILL BE A GREAT DAY FOR LARGE DIURNAL RANGES. 8H TEMPS WILL RISE DESPITE N/NW FLOW...REACHING 0C IN THE NE AND 6C OVER THE LAURELS. DRY AIR IS EASY TO HEAT AND ALMOST-MAY SUNSHINE WILL ADD AT LEAST 30F ONTO THIS MORNING/S MINS...AND SOME 35F RISES ARE POSSIBLE. HOWEVER...THIS WILL KEEP US JUST A FEW DEGS BELOW DAILY NORMALS WHICH ARE IN THE 60S FOR THE ENTIRE AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... TEMPS ONCE AGAIN COOL OFF TONIGHT AND THE LIKELIHOOD OF A FREEZE ACROSS THE NRN HALF OF THE AREA - AND POSSIBILITY IN THE CENTRAL COS - WILL PROMPT YET ANOTHER FREEZE WATCH FOR MONDAY A.M. JUST A NOTE OF REMINDER THAT CLIMATOLOGY TELLS US THAT THE AVERAGE DATE OF THE LAST FREEZE IN THE NORTHWEST MOUNTAINS IS NOT UNTIL MAY 20TH. THE SFC RIDGE INCHES TO THE EAST TONIGHT AND WILL BE OVERHEAD...THEN SLIDES OFF THE EAST COAST ON MONDAY. THE RETURN FLOW WILL HELP THE TEMPS TO GET BACK INTO THE 60S ON MONDAY...BUT MOISTURE ALOFT INCREASES AS WELL. THUS...CLOUDS WILL OVERSPREAD THE REGION ON MONDAY AND SCT SHRA/TSRA BECOME POSSIBLE LATER IN THE DAY OVER THE WEST. COVERAGE MAY BE RATHER SPOTTY...AND TIMING MAY KEEP ANY SHRA OFF TO THE WEST THROUGH 00Z TUES...SO WILL KEEP POPS IN THE CHC RANGE OVER THE WRN THIRD OF THE AREA DURING THE DAYTIME ON MONDAY. WARM ADVECTION IS STRONG LATE MONDAY AND MONDAY NIGHT AND PUSHES THE 8H TEMPS 1-2 STD DEVS ABOVE NORMAL BY TUESDAY. NIGHTTIME STRATIFICATION AND PERHAPS SOME COOLING FROM EARLIER SHRA WILL MOST LIKELY STABILIZE THE LOW LEVELS MON NIGHT AND ANY CONVECTION WILL THEN BE ELEVATED. MONDAY NIGHT HOLDS A LIKELIHOOD OF SHOWERS...BUT COVERAGE IS QUESTIONABLE WITH LITTLE FORCING. BUT A FOCUS AND MEANS OF LIFT IS THERE WITH A WARM FRONT PUSHING INTO THE AREA. THUNDER IS POSSIBLE...BUT WILL HOLD OFF MENTIONING IT JUST YET. MINS WILL BE IN THE 40S AND LOWER 50S...SO TUESDAY TEMPS HAVE A GOOD START. BUT HIGH PWATS/LOTS OF MOISTURE AND A WARM FRONT OVERHEAD WILL LEAD TO CLOUDS AND SCT/NMRS SHRA. THIS SHOULD KEEP TEMPS IN THE 60S AND LOWER 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE WARMING TREND WILL CONTINUE THROUGH MID WEEK DUE TO WARM SOUTHERLY FLOW. THE ZONAL FLOW THROUGH THE MIDDLE OF THE WEEK WILL ALLOW FOR ANY SHORT WAVE RIPPLING THROUGH THE PATTERN TO BRING A CHANCE FOR SHOWERS...MAINLY IN THE AFTERNOONS. A DECENT GRADIENT THURSDAY MAY ALLOW FOR GUSTIER WINDS. THE MODELS ARE IN AGREEMENT THROUGH THURSDAY AS THE EC AND THE GFS BEGIN TO DIVERGE FRIDAY. THE EC SPEEDS UP THE THE PROGRESSION OF THE UPPER LEVEL LOWS THROUGH THE CENTRAL CONUS FRIDAY MORNING. THIS THEN ALLOWS THE TWO MODELS TO BECOME OUT OF PHASE. BOTH MODELS KEEPS WARM AIR THROUGH THE AREA THROUGH THE END OF THE WEEK...WITH COOLER TEMPS ADVECTING IN NEXT WEEKEND. HAVE KEPT 30 POPS OVER MUCH OF THE REGION...ESPECIALLY THE ELEVATED AREAS...THURSDAY AND FRIDAY. CURRENTLY THERE IS A LOW PROBABILITY FOR ANY PRECIP NEXT WEEKEND. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS EXPECTED WITH HIGH PRESSURE/DRY AIR MOVING IN AND CONTINUED CLEAR SKIES THROUGH THE DAY UNDER GOOD SUBSIDENCE. WARM FRONT MOVES NORTHWARD MONDAY/MONDAY NIGHT...AND CREATES THE FIRST CHANCE OF SHOWERS THIS WEEK. ZONAL FLOW ALOFT WILL LEAD TO MULTIPLE CHANCES FOR SHOWERS AND THUNDER THROUGH THE REST OF THE WEEK AS WEAK WAVES ROLL OVERHEAD. OUTLOOK... MON-THU...MAINLY VFR WITH SCT TSTM IMPACTS POSSIBLE. && .FIRE WEATHER... HIGH PRESSURE WILL BUILD EAST OVER PENNSYLVANIA TODAY. A DRY AIR MASS ASSOCIATED WITH THIS AREA OF HIGH PRESSURE WILL ALLOW RELATIVE HUMIDITIES TO FALL BELOW 30 PERCENT ACROSS ALL OF CENTRAL PA THIS AFTERNOON. HOWEVER...WINDS SHOULD STAY BELOW RED FLAG WARNING CRITERIA...EXCEPT POSSIBLY IN GUSTS OVER NORTHEASTERN PARTS OF THE DISTRICT. RECENT COORDINATION WITH PA FORESTRY OFFICIALS REPORTED THAT FUELS ARE NOT DRY ENOUGH TO SUPPORT CRITICAL FIRE CONDITIONS. HOWEVER...SINCE NO SIGNIFICANT RAIN HAS FALLEN IN RECENT DAYS...THAT COULD HAVE CHANGED. GIVEN WIND SPEED FORECASTS BELOW RED FLAG CRITERIA...WILL HOLD OFF ON ANY RFWS AT THIS TIME UNTIL WE CAN AGAIN CONTACT STATE FIRE MANAGERS LATER THIS MORNING. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058. FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ004>006- 010>012-017>019-024>028-037-041-042-045-046-049>053-058. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...CERU/GARTNER AVIATION...LAMBERT/GARTNER FIRE WEATHER...GARTNER/DANGELO
Hazardous weather outlook, Apr 29, 3:33 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 333 AM EDT SUN APR 29 2012 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-300745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 333 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-056-057-059-063>066-300745- SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 333 AM EDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AREAS OF FROST ARE POSSIBLE THIS MORNING AND AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF FROST ARE POSSIBLE MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-300745- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- 333 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF FROST ARE POSSIBLE MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:39 AM EDT | Freeze Watch | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Elk and 11 more | 6 hr |
| Apr 29, 9:51 AM EDT | Freeze Warning | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Elk and 11 more | 23 hr |
Nearby
Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.